# SDR CA140204011

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,357 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 704A336332
- Condition: Delaminated
- Location: M/R Head
- Part time: 3,389 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPHERICAL STOP ASSY FOUND DELAMINATED BEYOND LIMITS. THREE SPHERICAL STOP ASSEMBLIES REPLACED.
